# SDR CALA2013110500818

- Difficulty date: November 1, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 33,227 hours, 11,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15187050
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM HAS CORROSION BS 328 RBL 26 - 34.  REPAIRED FLOORBEAM IAW SRM 53-10 -51.
